Vol. 13, No. 1, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
An application of linear programming to permutation groups

William H. Mills

Vol. 13 (1963), No. 1, 197–213
Mathematical Subject Classification
Primary: 20.20
Milestones
Received: 22 October 1962
Published: 1 March 1963
Authors
William H. Mills